User Profile
I recently taken Ventolin. Will I gain weight from this medication?


Did you find this post helpful?
|

User Profile
replied January 11th, 2010
Asthma Answer A9012
Hi, welcome to the ehealth forum and I am glad to help you.

Your concern is about Ventolin and weight gain. Ventolin is albuterol and is used in asthmatics and certain other airway diseases. Weight gain is a rare side effect of albuterol and is seen in less than 1% of patients using it.It may be due to unusual swelling of extremities and fluid retention.

If you notice such a side effect, talk to your doctor and he may want to change to other medicine for your problem.

Hope it helps. Take care.
Note: This post is not to emphasize a final diagnosis as the same cannot be made online and is just to provide medical information.



|
Did you find this post helpful?
Must Read
Asthma affects more than 22 million Americans. But what happens during a respiratory asthma attack? Learn the basics about asthma now....
Some people are more likely than other to be diagnosed with asthma. Learn if you are at risk of asthma in this section on risk factors and causes of asthma....
How can you identify the signs and symptoms of asthma or respiratory problems? We list the common asthma symptoms here and discuss asthma problems....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Asthma , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.